# SDR SWAA2013061016976

- Difficulty date: May 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 51,150 hours, 40,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER FLANGE CORRODED AT BS 727E, BETWEEN STR 26L TO STR 27L AFT CARGO  COMPARTMENT.  REPAIRED FLANGE IAW SRM.
